Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 209, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jul 14, 2012, 7:04 PM CDT for Collin County, Grayson County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2012, 7:04 PM CDT (00:04 UTC)
- Expired
- Jul 14, 2012, 7:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Collin County, TX, Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 106 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 2540 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
412
WUUS54 KFWD 150004
SVRFWD
TXC085-181-150045-
/O.NEW.KFWD.SV.W.0209.120715T0004Z-120715T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
704 PM CDT SAT JUL 14 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLLIN COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 745 PM CDT
* AT 704 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF VAN
ALSTYNE...MOVING SOUTHWEST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FARMERSVILLE AROUND 715 PM...
CELINA AND PRINCETON AROUND 725 PM...
MCKINNEY AND LOWRY CROSSING AROUND 730 PM...
PROSPER AROUND 735 PM...
FAIRVIEW AND LUCAS AROUND 740 PM...
FRISCO AND ALLEN AROUND 745 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3341 9638 3334 9638 3335 9629 3298 9630
3298 9660 3299 9685 3340 9684 3353 9675
TIME...MOT...LOC 0004Z 031DEG 19KT 3337 9665
$$1 follow-up statement
824
WWUS54 KFWD 150032
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
732 PM CDT SAT JUL 14 2012
TXC181-150042-
/O.CAN.KFWD.SV.W.0209.000000T0000Z-120715T0045Z/
GRAYSON TX-
732 PM CDT SAT JUL 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAYSON COUNTY IS
CANCELLED...
LAT...LON 3321 9630 3298 9630 3299 9684 3331 9684
3331 9683
TIME...MOT...LOC 0032Z 041DEG 21KT 3314 9664
$$
TXC085-150045-
/O.CON.KFWD.SV.W.0209.000000T0000Z-120715T0045Z/
COLLIN TX-
732 PM CDT SAT JUL 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR COLLIN COUNTY...
AT 732 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR FAIRVIEW...MOVING SOUTHWEST AT 25
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ALLEN AND PARKER AROUND 740 PM CDT...
PLANO...MURPHY AND FRISCO AROUND 745 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3321 9630 3298 9630 3299 9684 3331 9684
3331 9683
TIME...MOT...LOC 0032Z 041DEG 21KT 3314 9664
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 6:46 PM CDT, 18 minutes earlier.
Area forecast discussion, Jul 14, 6:46 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 646 PM CDT SAT JUL 14 2012 .AVIATION... A BROKEN LINE OF THUNDERSTORMS FROM 30 MILES N OF KGLE /GAINESVILLE/ TO 20 MILES N OF KGVT /GREENVILLE/ WILL CONTINUE TO MOVE SOUTHWEST AT 20 TO 25 MPH. OUTFLOW FROM THESE STORMS SHOULD APPROACH THE METROPLEX TAF SITES AROUND 02Z. THE STORMS THEMSELVES SHOULD BE WEAKENING AT THAT POINT...SO HAVE JUST PLACED VCTS IN THE TAFS FOR THE 02 TO 04Z TIME PERIOD IN THE METROPLEX TAFS. WINDS SHOULD COME BACK AROUND TO THE EAST AROUND/SHORTLY AFTER 04Z. 58 && .PREV DISCUSSION... /ISSUED 354 PM CDT SAT JUL 14 2012/ 12Z UPPER AIR ANALYSIS CONTINUED TO INDICATE A 250 MB SHEAR AXIS EXTENDING FROM WESTERN MO SOUTH THROUGH EAST TX. VISIBLE AND INFRARED SATELLITE IMAGERY CONTINUE TO DEPICT A WELL DEFINED CYCLONIC CIRCULATION ALONG THE TX/LA BORDER. WHILE THIS CIRCULATION WAS NOT DISCERNABLE FROM WATER VAPOR IMAGERY OR 250 MB STREAMLINES IT SHOWED UP NICELY ON 12Z 500 AND 700 MB ANALYSIS. REGIONAL RADARS INDICATE THAT SCATTERED THUNDERSTORM ACTIVITY HAS ONCE AGAIN DEVELOPED WITHIN THIS MID-LEVEL CIRCULATION. REGIONAL RADARS ALSO DEPICT A CLUSTER OF THUNDERSTORMS OVER EASTERN OK MOVING SOUTHEAST TOWARDS THE RED RIVER THIS AFTERNOON. THE EASTERN OK THUNDERSTORM ACTIVITY SEEMS TO BE ASSOCIATED WITH A SUBTLE SHORTWAVE TROUGH MOVING SOUTH THROUGH CENTRAL OK EARLY THIS AFTERNOON PER WATER VAPOR IMAGERY. BECAUSE THIS FEATURE LIES ON THE WESTERN PERIPHERY OF THE 250 MB SHEAR AXIS...EXPECT THAT IT WILL CONTINUE SOUTH INTO NORTH TX THIS EVENING. TONIGHT...WENT AHEAD AND PLACED SOME 20 TO 30 POPS IN ALONG THE RED RIVER COUNTIES OF THE CWA THIS EVENING TO ACCOUNT FOR THE THUNDERSTORM ACTIVITY MOVING SOUTHWEST OUT OF OKLAHOMA. IF THIS ACTIVITY IS ACTUALLY ASSOCIATED WITH A SHORTWAVE TROUGH...IT SEEMS LIKELY TO CONTINUE SOUTHEAST OVER THE RED RIVER THIS EVENING. THINK THAT THE LOSS OF DAYTIME HEATING WILL DRASTICALLY REDUCE THE COVERAGE AND INTENSITY OF STORMS AS THEY CROSS THE RED RIVER...IF THEY DONT DISSIPATE ALL TOGETHER. KEPT 20 POPS THE FORECAST EAST OF THE INTERSTATE 35 CORRIDOR OVERNIGHT AS MODELS CONTINUE TO INDICATE THAT THE SHEAR AXIS ALOFT WILL MOVE WEST OVER NORTH TX BY EARLY TOMORROW MORNING. WITH THE ADDITIONAL CONSIDERATION OF THE SOUTHWARD MOVING SHORTWAVE TROUGH AND THE MID-LEVEL CIRCULATION LIKELY TO MOVE WEST WITH THE SHEAR AXIS...CANT RULE OUT ISOLATED SHOWERS AND THUNDERSTORMS WITHIN THE AXIS OF BEST MOISTURE TONIGHT. SUNDAY...THE UPPER LEVEL SHEAR AXIS IS EXPECTED TO BE POSITIONED JUST WEST OF THE CWA BY TOMORROW MORNING. THIS MID-LEVEL CIRCULATION IS EXPECTED TO FOLLOW SUIT BUT WILL LIKELY LAG BEHIND IN TIMING. THE CONSENSUS OF GUIDANCE IS TO HAVE THIS MID-LEVEL LOW OVER THE NORTHWEST PORTIONS OF THE FORECAST AREA BY SUNDAY AFTERNOON. TO THE EAST OF THIS LOW...PWAT VALUES ARE EXPECTED TO CLIMB ABOVE 1.75 INCHES AND WEAK FORCING FOR ASCENT IS EXPECTED TO BE PRESENT TO THE EAST OF THE SHEAR AXIS ALOFT. THEREFORE THINK THAT SCATTERED...UNORGANIZED THUNDERSTORM DEVELOPMENT IS LIKELY OVER MUCH OF NORTH TX DURING THE PEAK HEATING HOURS OF THE DAY TOMORROW. WENT AHEAD AND MAINTAINED 30 POPS FOR MOST OF THE AREA AS COVERAGE IS LIKELY GOING TO BE SIMILAR TO WHAT IT WAS NEAR THE MID-LEVEL LOW THIS AFTERNOON. PRIMARILY DUE TO THE LACK STRONG DEEP LAYER SHEAR...ORGANIZED THUNDERSTORM ACTIVITY IS NOT EXPECTED. PULSE TYPE SINGLE CELL SEVERE STORMS ARE CERTAINLY POSSIBLE...BUT OUTSIDE OF A LOCALIZED MICROBURST THREAT...THE OVERALL THREAT FOR SEVERE STORMS LOOKS TO REMAIN LOW AT THIS TIME. STORMS THAT MOVE OVER THE SAME LOCATION MULTIPLE TIMES MAY PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLOODING AS STORMS WILL PROBABLY BE EFFICIENT RAINFALL PRODUCERS WITH PWATS RANGING BETWEEN 1.75 AND 2.00 INCHES. MOST THUNDERSTORM ACTIVITY WILL BE DIURNALLY DRIVEN AND SHOULD DISSIPATE AFTER SUNSET. MONDAY...GUIDANCE CONTINUES TO INDICATE THAT THE UPPER LEVEL SHEAR AXIS AND MID-LEVEL LOW WILL CONTINUE TO SLOWLY BUILD WEST SUNDAY NIGHT. THIS WILL LEAVE NORTH TX ESSENTIALLY UNDER NEUTRAL LARGE SCALE FORCING AS UPPER LEVEL RIDGING REMAINS TOO FAR EAST TO SPREAD SIGNIFICANT FORCING FOR SUBSIDENCE MONDAY AFTERNOON. AS A RESULT CANNOT RULE OUT ISOLATED...STRONGLY DIURNALLY DRIVEN... THUNDERSTORM ACTIVITY ACROSS ALL OF NORTH TX MONDAY AFTERNOON. ONCE AGAIN DO NOT EXPECT ANY ORGANIZED SEVERE THUNDERSTORM ACTIVITY. REMAINDER OF THE WEEK...WHILE MODELS DIFFER ON THE STRENGTH OF UPPER LEVEL RIDGING THROUGH THE END OF THE WEEK...ALL MODELS INDICATE NORTH TX WILL BE UNDER THE INFLUENCE OF UPPER RIDGING BY TUESDAY AFTERNOON. IF THE RIDGE REMAINS WEAK THROUGH THE END OF THE WEEK...WE WILL LIKELY SEE SOME ISOLATED THUNDERSTORM ACTIVITY DEVELOP DURING THE AFTERNOON HOURS AS DEEP MOISTURE WILL REMAIN IN PLACE OVER THE REGION. HOWEVER IF RIDGING BUILDS IN INTENSITY THROUGH THE WEEK STRONGER LARGE SCALE FORCING FOR SUBSIDENCE WILL EVENTUALLY EAT AWAY AT THE DEEP MOISTURE FROM THE MID-LEVELS DOWN TOWARDS THE SURFACE MAKING AFTERNOON THUNDERSTORM ACTIVITY MUCH LESS LIKELY. EITHER WAY...WILL NOT MENTION STORMS IN THE WORDED FORECAST FOR THE REMAINDER OF THE WEEK AT THIS TIME AS THE MOST PROMINENT FEATURE IN CONTROL OF OUR WEATHER PATTERN...THE UPPER RIDGE...STRONGLY FAVORS A DRY VS. WET FORECAST. ASSUMING RAIN HOLDS OFF FOR THE REMAINDER OF THE WEEK...TEMPERATURES WILL SLOWLY CLIMB THROUGHOUT THE WEEK...TOPPING OUT NEAR 100 DEGREES BY FRIDAY. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 75 93 76 94 77 / 30 30 20 20 10 WACO, TX 73 93 74 94 76 / 10 30 20 20 10 PARIS, TX 72 90 73 94 73 / 30 30 20 20 10 DENTON, TX 73 92 74 94 76 / 30 30 20 20 10 MCKINNEY, TX 73 91 74 94 74 / 30 30 20 20 10 DALLAS, TX 76 93 77 95 77 / 30 30 20 20 10 TERRELL, TX 73 92 74 94 74 / 30 30 20 20 10 CORSICANA, TX 73 92 74 94 75 / 20 30 20 20 10 TEMPLE, TX 71 93 73 94 74 / 20 30 20 20 10 MINERAL WELLS, TX 71 93 72 95 72 / 10 30 20 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/75
Hazardous weather outlook, Jul 14, 6:39 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 639 PM CDT SAT JUL 14 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151216- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 639 PM CDT SAT JUL 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE TONIGHT GENERALLY EAST OF A BOWIE TO STEPHENVILLE TO GOLDTHWAITE LINE. A FEW STORMS WILL BECOME STRONG WITH GUSTY WINDS...BRIEF HEAVY RAIN....AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS SUNDAY AND MONDAY. LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 14, 5:05 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
505 PM CDT SAT JUL 14 2012
TXZ094-095-142300-
FANNIN TX-LAMAR TX-
505 PM CDT SAT JUL 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
FANNIN COUNTY
LAMAR COUNTY
AT 505 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF HUGO...MOVING SOUTHWEST AT
25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM...BONHAM...DODD
CITY...ECTOR...HONEY GROVE...PARIS...SAVOY AND BONHAM STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3393 9555 3389 9554 3388 9530 3356 9531
3343 9639 3372 9638 3370 9633 3377 9629
3376 9619 3384 9615 3385 9601 3388 9600
3387 9595 3389 9593 3385 9585 3387 9581
3385 9577 3390 9575 3389 9569 3394 9560
TIME...MOT...LOC 2205Z 036DEG 20KT 3392 9573Special weather statement, Jul 14, 6:09 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
609 PM CDT SAT JUL 14 2012
TXZ093-142345-
GRAYSON TX-
609 PM CDT SAT JUL 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
GRAYSON COUNTY
AT 609 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTH OF DURANT...MOVING SOUTHWEST AT 30
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BELLS...COLLINSVILLE...
DENISON...DORCHESTER...GUNTER...HOWE...KNOLLWOOD...POTTSBORO...
SHERMAN...TOM BEAN...VAN ALSTYNE...WHITESBORO...WHITEWRIGHT...WILLIS
AND EISENHOWER STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3395 9690 3386 9686 3388 9679 3383 9676
3384 9671 3391 9668 3392 9665 3389 9658
3384 9662 3382 9652 3378 9650 3378 9641
3373 9638 3340 9639 3342 9694 3396 9694
TIME...MOT...LOC 2309Z 041DEG 28KT 3386 9639Special weather statement, Jul 14, 6:19 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
619 PM CDT SAT JUL 14 2012
TXZ092-142345-
COOKE TX-
619 PM CDT SAT JUL 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN COOKE COUNTY
AT 619 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 20 MILES NORTH OF WHITESBORO...MOVING SOUTHWEST
AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG...GAINESVILLE AND
LINDSAY.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3395 9695 3361 9696 3360 9733 3387 9730
3387 9726 3392 9721 3391 9719 3386 9716
3382 9720 3376 9718 3372 9711 3380 9711
3383 9706 3385 9710 3386 9706 3385 9703
3389 9699 3394 9700
TIME...MOT...LOC 2319Z 049DEG 22KT 3395 9696Special weather statement, Jul 14, 6:30 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
630 PM CDT SAT JUL 14 2012
TXZ094-104-105-150000-
FANNIN TX-HUNT TX-COLLIN TX-
630 PM CDT SAT JUL 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN COLLIN COUNTY
SOUTHERN FANNIN COUNTY
NORTHWESTERN HUNT COUNTY
AT 630 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES SOUTH OF BONHAM...MOVING SOUTHWEST AT 10
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...CELESTE...LEONARD
AND WOLFE CITY.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3342 9587 3308 9625 3338 9650 3340 9646
3340 9639 3345 9638 3354 9625
TIME...MOT...LOC 2330Z 059DEG 9KT 3338 9624Special weather statement, Jul 14, 6:46 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
646 PM CDT SAT JUL 14 2012
TXZ105>107-150045-
DELTA TX-HOPKINS TX-HUNT TX-
646 PM CDT SAT JUL 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
HUNT COUNTY
DELTA COUNTY
HOPKINS COUNTY
AT 645 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHEAST OF COMMERCE...MOVING SOUTHWEST
AT 30 MPH. STRONG OUTFLOW WINDS HAVE GUSTED WELL OUT AHEAD OF THE
STORM.
CITIES IN THE PATH OF THIS STORM INCLUDE CADDO MILLS...CAMPBELL...
CELESTE...COMMERCE...COMO...COOPER...CUMBY...GREENVILLE...QUINLAN...
SULPHUR SPRINGS...WEST TAWAKONI...WOLFE CITY...COOPER LAKE PARK
DOCTORS CREEK AND COOPER LAKE PARK SOUTH SULPHUR.
PWIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3296 9566 3298 9567 3298 9595 3287 9599
3284 9593 3284 9594 3284 9630 3336 9628
3340 9588 3346 9586 3349 9578 3348 9557
3344 9552 3346 9549 3337 9531 3296 9531
TIME...MOT...LOC 2345Z 028DEG 27KT 3320 9586Special weather statement, Jul 14, 6:49 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
649 PM CDT SAT JUL 14 2012
TXZ092-093-150045-
GRAYSON TX-COOKE TX-
649 PM CDT SAT JUL 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
COOKE COUNTY
GRAYSON COUNTY
AT 649 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF SHERMAN...MOVING SOUTHWEST
AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BELLS...CALLISBURG...
COLLINSVILLE...DENISON...DORCHESTER...GAINESVILLE...GUNTER...HOWE...
KNOLLWOOD...LINDSAY...MUENSTER...POTTSBORO...SHERMAN...TOM BEAN...VAN
ALSTYNE...WHITESBORO...WHITEWRIGHT...WILLIS...EISENHOWER STATE PARK
AND RAY ROBERTS PARK JOHNSON BRANCH.
WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3387 9689 3383 9676 3385 9669 3392 9667
3390 9659 3384 9662 3373 9638 3340 9639
3344 9748 3391 9748 3392 9748 3382 9744
3390 9719 3380 9721 3372 9714 3382 9705
3385 9709 3389 9698 3395 9699 3396 9692
TIME...MOT...LOC 2349Z 033DEG 29KT 3369 9673The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:12 PM CDT | Special Weather Statement | FWD | Denton | 63 min |
| Jul 14, 7:25 PM CDT | Special Weather Statement | FWD | Dallas, Rockwall | 50 min |
| Jul 14, 7:45 PM CDT | Special Weather Statement | FWD | Tarrant, Wise | 60 min |
| Jul 14, 8:04 PM CDT | Special Weather Statement | FWD | Kaufman | 26 min |
| Jul 14, 8:16 PM CDT | Special Weather Statement | FWD | Dallas, Ellis | 29 min |
| Jul 14, 8:28 PM CDT | Special Weather Statement | FWD | Parker | 32 min |
| Jul 14, 8:31 PM CDT | Special Weather Statement | FWD | Johnson | 29 min |
| Jul 14, 8:41 PM CDT | Special Weather Statement | FWD | Navarro | 34 min |
| Jul 14, 9:01 PM CDT | Special Weather Statement | FWD | Hill | 29 min |
| Jul 14, 9:02 PM CDT | Special Weather Statement | FWD | Hill | 28 min |
| Jul 14, 9:36 PM CDT | Special Weather Statement | FWD | Hood | 24 min |
| Jul 15, 12:33 PM CDT | Special Weather Statement | FWD | Somervell | 27 min |
| Jul 15, 12:53 PM CDT | Special Weather Statement | FWD | Hood, Somervell | 37 min |
| Jul 15, 12:59 PM CDT | Special Weather Statement | FWD | Coryell, Hamilton | 61 min |
| Jul 15, 1:07 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Somervell | 40 min |
| Jul 15, 1:33 PM CDT | Special Weather Statement | FWD | Hamilton | 57 min |
| Jul 15, 1:36 PM CDT | Special Weather Statement | FWD | Johnson | 24 min |
| Jul 15, 2:10 PM CDT | Special Weather Statement | FWD | Dallas | 35 min |
| Jul 15, 3:02 PM CDT | Special Weather Statement | FWD | Dallas | 28 min |
| Jul 15, 3:15 PM CDT | Special Weather Statement | FWD | Comanche, Eastland | 30 min |
| Jul 15, 3:42 PM CDT | Special Weather Statement | FWD | Ellis | 33 min |
| Jul 15, 3:45 PM CDT | Special Weather Statement | FWD | Bell | 30 min |
| Jul 15, 3:48 PM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Jul 15, 3:52 PM CDT | Areal Flood Advisory | FWD | Bell | 113 min |
| Jul 15, 4:11 PM CDT | Special Weather Statement | FWD | Ellis | 34 min |
| Jul 15, 4:28 PM CDT | Special Weather Statement | FWD | Kaufman | 32 min |
| Jul 15, 4:34 PM CDT | Special Weather Statement | FWD | Bell | 26 min |
| Jul 15, 4:57 PM CDT | Special Weather Statement | FWD | McLennan | 33 min |
| Jul 15, 5:19 PM CDT | Areal Flood Advisory | FWD | McLennan | 116 min |
| Jul 15, 5:35 PM CDT | Special Weather Statement | FWD | Kaufman | 25 min |
| Jul 15, 5:46 PM CDT | Areal Flood Advisory | FWD | Bell | 119 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.